Header menu link for other important links
Robust stability analysis of delayed stochastic neural networks via wirtinger-based integral inequality
R. Suresh,
Published in MIT Press Journals
PMID: 33253031
Volume: 33
Issue: 1
Pages: 227 - 243
We discuss stability analysis for uncertain stochastic neural networks (SNNs) with time delay in this letter. By constructing a suitable Lyapunov-Krasovskii functional (LKF) and utilizing Wirtinger inequalities for estimating the integral inequalities, the delay-dependent stochastic stability conditions are derived in terms of linear matrix inequalities (LMIs). We discuss the parameter uncertainties in terms of norm-bounded conditions in the given interval with constant delay. The derived conditions ensure that the global, asymptotic stability of the states for the proposed SNNs. We verify the effectiveness and applicability of the proposed criteria with numerical examples. © 2020 Massachusetts Institute of Technology.
About the journal
JournalNeural Computation
PublisherMIT Press Journals